Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/22772
Title: La Dolonia burlesca d'Hipònax
Author: Pòrtulas, Jaume
Keywords: Filologia grega
Literatura grega
Greek philology
Greek literature
Issue Date: 1985
Publisher: Universitat Autònoma de Barcelona
Note: Reproducció del document publicat a: http://www.raco.cat/index.php/Faventia/article/view/49940/55520
It is part of: Faventia, 1985, vol. 7, num. 2, p. 7-14
URI: http://hdl.handle.net/2445/22772
ISSN: 0210-7570
Appears in Collections:Articles publicats en revistes (Filologia Grega, Filologia Llatina, Filologia Romànica i Filologia Semítica)

Files in This Item:
File Description SizeFormat 
83561.pdf216.26 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons